Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mae'ling

not sure if i should try accutane or not?!

Recommended Posts

I'm 18 & I've been suffering from acne for 7 years now, soon to be 8! I've tried EVERYTHING except Retin-A and Accutane. I was recently pregnant but I had a miscarriage at the end of May. My acne had actually worsened by then and about two weeks after that i decided to try and clear my skin up, once again. I'm really giving up on the acne.org regimen because i don't think tis working that well like i want it to. I've only been doing the regimen for two weeks, each week it does improve some what. But I'm just sick and tired of dealing with acne, I always feel so down & out and just ugly. I've been reading a lot about accutane and I'm really considering trying it out, but the thing is I'm going to college in KY and i live in TN[leaving on Aug 17 for college]. I can't use my insurance in KY only in TN. I have military insurance also but I have to co-pay with my military insurance and with my medicaid i don't have to co-pay! So I don't know what to do! I read that you have to do all the check-ups and blood tests etc. I don't want to waste gas coming to TN from KY every month, and I won't even be the one driving, my boyfriend will. Plus classes, I'd def have to schedule my appointments around my classes and my boyfriends classes. Anybody have any suggestions? Thanks =]
Link to comment
Share on other sites

Hi Mae'ling. Two weeks is not long enough to even see a portion of what the regimen can do for you. It takes people 3+ months to really see results. Also, have you tried birth control? Since your acne got worse with the pregnancy, maybe hormones are all out of wack.

Link to comment
Share on other sites

Hi Mae'ling. Two weeks is not long enough to even see a portion of what the regimen can do for you. It takes people 3+ months to really see results. Also, have you tried birth control? Since your acne got worse with the pregnancy, maybe hormones are all out of wack.

Hi Ms. E. I know, I'm trying to stick it out for a few more months but it's so frustrating. I'm on birth control now, I'm taking Yaz, and I guess it's helped a little but my doctor was telling me its supposed to help with acne a lot, which i don't believe at all. But I'm going to stick it out with the regimen and see what happens. Thanks =]

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×